Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have bumps inside vagina. Had chlamydia, bacterial vaginosis. Took medication only for chlamydia. Why is there irritation?

Hello. I have red, somewhat itchy bumps inside my vagina, not on the labia or anywhere else in that area. Simply inside. Also, I've noticed my discharge is very watery. I was recently diagnosed with Chlamydia and Bacterial Vaginosis. I took the pills for the Chlamydia but not the Vaginosis, could that have something do with this? Also, my dryer recently broke so my delicates had to air dry, I notice my unmentionables have a rougher feel to them as if there could be residue left behind on them from not being properly dried, could that cause irritation?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
You have to take complete course of broad spectrum antibiotics along with local creams, so that you will get complete cure from both the infections.
And yes if inner wear is not properly cleaned and dried that can lead to irritation.
You better prefer cotton inner wear and change frequently.
Avoid harsh detergents. By following these you may get some relief.
For more details you can ask me through:
Take care.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor